# SDR F3LA200700022

- Difficulty date: February 6, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 13,792 hours, 6,512 cycles
- System (JASC): 2565 · Escape Slide
- Part: Control Cable
- Part number: L32A319160001
- Condition: Stuck
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED RT FLEXIBLE CONTROL CABLE FOR OVERWING SLIDE INFLATION BOTTLES WOULD NOT RETRACT.  REPLACED RT FLEXIBLE CONTROL CABLE FOR OVERWING SLIDE INFLATION BOTTLE IAW AMM 25-62-43-000-001, AMM 25-62-43-400-001, MM 25-23-43, PB 401, AND MM 25-23-48, PB 401.
